Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: nile sust

  1. #1
    leanandmean75 is offline New Member
    Join Date
    Mar 2004

    Cool nile sust

    Hi guys I'm new here and would like to say great site its awsome. Now my question it this. I have been injecting my first cycle of sust for about three weeks and everytime I inject it I start to have a sick feeling the next day like I was comming down with a cold or flu is this normal, and the nile sust I have is legit I have checked it in the pic's on this site plus in my anabolics 2002 book please reply to a sick little(for now) man. Oh yeah and it last only about 2 days then its all better. I also have not gained much in size or weight and I have been ijecting for 3 weeks now at 250 the 1st week 500 the second week and 500 the third week


  2. #2
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    1. do not pyrmid the sustanon u cant keep blood levels consistant with sus. unless ur injecting eod due to prop.
    2. ineject it e3d or eod to take advantage of prop in it. nile sust is known to have very low prop compared to other sustanon products so that aint ur best choice
    3. its your first cycle you should have stuck with enanthate a longer ester. if i were u id switch asap. nile is poor in quality.
    4. hope u got anti e's and colmid for pct
    5. u should have done your study b4 even thinking about a cycle.

    good luck.

  3. #3
    RJM03's Avatar
    RJM03 is offline Senior Member
    Join Date
    Dec 2003
    Boston MA
    You are feeling the sust flu or test flu or whatever you want to call it, it is somewhat normal some people get it some people dont.

  4. #4
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    San Diego
    Sust also takes about 3 weeks to start feeling results.

  5. #5
    leanandmean75 is offline New Member
    Join Date
    Mar 2004
    Hey guys thanks for the input but I had a question about hitting the sust EOD
    would this increse the side efects and also if I were to do that would it be better to take it at 250mg or 500eod I think maybe hitting it every third day at 250 might work?. And yes I have done some homework into the sus but never read about the sick feeling anywhere and never read about EOD or EO3rd day injection the only thing that I found was to inject it every week or the max every 10 days.

    Thanks again

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts